I had the same problem, but the culprit turned out to be the AI I was on afterward and not the Taxotere. I'm NOT saying this is Shirley's problem, but it was for me. The latest list of side effects for Aromasin, one of the AI's, is "slow hair growth." They actively kept new hair from growing in and DRAMATICALLY slowed the growth of the hair I had. Like yours, it was limp, and not curly (I always had extremely curly hair).Taxotere was one of the chemo drugs I had for my cancer in 2009. I have male pattern baldness. And was also told my hair would come back. I have to deal with the public , with there endless stares and people actually moving away like I have some kind of disease. Wigs drive me crazy. But Im alive and depressed.
I have some "male pattern baldness" but it was markedly worse on the AI.
I am now off AI's and although it's been slow, my hair is thicker -- even where it is thin -- and curly again. Since I live in a very humid climate there is no point trying to fight the curl, and by going with it, I now FINALLY have decent looking hair again.